# SDR AWXA200300212

- Difficulty date: February 16, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 38,197 hours, 28,208 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Intercostal
- Part number: 6545834
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-11 CHECK A 1/2" CRACK WAS FOUND ON LOWER WEB FLANGE (INTERCOSTAL) AT BS 360, BL 0. MAINTENANCE CUTOUT CRACKED AREA OF INTERCOSTAL AT BS 360, BL 0; FABRICATED A TAPERED SHIM AND REPAIR ANGLE; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-11, FIG. 1, SHEETS 1-5.
